Journal article icon

Journal article

Multiple travelling-wave solutions in a minimal model for cell motility.

Abstract:

Two-phase flow models have been used previously to model cell motility. In order to reduce the complexity inherent with describing the many physical processes, we formulate a minimal model. Here we demonstrate that even the simplest 1D, two-phase, poroviscous, reactive flow model displays various types of behaviour relevant to cell crawling. We present stability analyses that show that an asymmetric perturbation is required to cause a spatially uniform, stationary strip of cytoplasm to move, ...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/imammb/dqs023

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Computer Science
Role:
Author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Publisher:
Oxford University Press
Journal:
Mathematical medicine and biology : a journal of the IMA
Volume:
30
Issue:
3
Pages:
241-272
Publication date:
2013-09-05
DOI:
EISSN:
1477-8602
ISSN:
1477-8599
URN:
uuid:ec666ae0-0399-4fea-a865-c1a81f9467de
Source identifiers:
341020
Local pid:
pubs:341020

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP